# SDR IXXA20170202076

- Difficulty date: December 29, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. CORROSION FOUND ON SKIN BS 1080 BETWEEN STRINGERS 34-35R. REPAIRED THE SKIN CORROSION IAW ENGINEERING DOCUMENT 47224REA41 AS A CAT B REPAIR.
